# SDR LR7A01119

- Difficulty date: December 3, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 17,318 hours, 8,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP5330 FOUND FS 847 LH FRAME CRACKED AT LBL 61, WL 187.REPAIRED IAW LAC MEA 382-53-01-080.  NR 2011.
